Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 42, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 15, 2020, 2:14 PM PDT. It took effect at May 16, 2020, 9:00 AM PDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2020, 2:14 PM PDT (21:14 UTC)
- In effect from
- May 16, 2020, 9:00 AM PDT
- Expired
- May 18, 2020, 1:00 AM PDT
- In force
- 40 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
939 WHUS76 KEKA 152114 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 214 PM PDT Fri May 15 2020 PZZ470-160515- /O.NEW.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 214 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and mixed period seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-475-160515- /O.NEW.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-160515- /O.NEW.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 214 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points, and mixed period seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
047 WHUS76 KEKA 160334 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 PM PDT Fri May 15 2020 PZZ470-161145- /O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 834 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and mixed period seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-475-161145- /O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 834 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-161145- /O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 834 PM PDT Fri May 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO MIDNIGHT PDT SATURDAY NIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
678 WHUS76 KEKA 160915 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 215 AM PDT Sat May 16 2020 PZZ470-161715- /O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 215 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT PDT TONIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and mixed period seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-475-161715- /O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 215 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-161715- /O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 215 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
526 WHUS76 KEKA 161550 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 850 AM PDT Sat May 16 2020 PZZ470-170000- /O.CON.KEKA.SC.Y.0042.200516T1600Z-200517T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 850 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and mixed period seas 8 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-475-170000- /O.CON.KEKA.SC.Y.0042.200516T1900Z-200517T0700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 850 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-170000- /O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 850 AM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
125 WHUS76 KEKA 162148 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 PM PDT Sat May 16 2020 PZZ450-470-475-170600- /O.CON.KEKA.SC.Y.0042.000000T0000Z-200517T0700Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 248 PM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-170600- /O.CON.KEKA.SC.Y.0042.200516T2200Z-200517T0700Z/ Cape Mendocino to Pt Arena out 10 nm- 248 PM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to midnight PDT Saturday night. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
526 WHUS76 KEKA 170331 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 PM PDT Sat May 16 2020 PZZ450-455-470-475-171145- /O.EXT.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 831 PM PDT Sat May 16 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands, and mixed period seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
934 WHUS76 KEKA 170925 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 225 AM PDT Sun May 17 2020 PZZ450-455-470-475-171730- /O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 225 AM PDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands. Mixed period seas 9 to 11 feet. * WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
700 WHUS76 KEKA 171547 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 AM PDT Sun May 17 2020 PZZ450-455-470-475-180000- /O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 847 AM PDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands. Mixed period seas 9 to 11 feet. * WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
835 WHUS76 KEKA 172157 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PDT Sun May 17 2020 PZZ450-455-470-475-180600- /O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands. Mixed period seas 9 to 11 feet. * WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
774 WHUS76 KEKA 180333 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 833 PM PDT Sun May 17 2020 PZZ450-455-470-475-180800- /O.CON.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 833 PM PDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt near prominent points/headlands. Mixed period seas 9 to 11 feet. * WHERE...Pt St George to Pt Arena out 10 nm and Pt St George to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
191 WHUS76 KEKA 180806 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 106 AM PDT Mon May 18 2020 PZZ450-455-470-475-180915- /O.EXP.KEKA.SC.Y.0042.000000T0000Z-200518T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 106 AM PDT Mon May 18 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 15, 3:53 AM PDT, 10 hours 21 minutes earlier.
Area forecast discussion, May 15, 3:53 AM PDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 353 AM PDT Fri May 15 2020 .SYNOPSIS...Clear skies early Friday morning will become overcast later in the day as a storm system approaches from the west. Rain accompanied by gusty south winds will develop on Saturday, with showers persisting Sunday into early next week. In addition, a slight chance of thunderstorms will exist Sunday and Monday. && .DISCUSSION...Satellite imagery depicts valley fog occurring across portions of northwest California early Friday morning. This fog is expected to dissipate during mid to late morning, but high level cloudiness will be on the increase as a shortwave ridge advances east across the region. A large upper low, with 500 mb temperatures near -26 C, is then forecast to enter the NERN PAC tonight through Saturday. A surface cyclone will reside beneath the low, with an associated surface cold front advancing east- southeast across the coastal waters during Saturday afternoon. Frontal rains will spread east across NWRN CA Saturday morning through the afternoon. In addition, strong south winds gusting from 25 to 35 mph will be probable in advance of the front. The surface cold front will exist east-southeast of the area Saturday night. However, post-frontal showers will be probable. Cold air aloft associated with the previously mentioned upper low will aid in steepening lapse rates resulting in the development of modest CAPE values ranging from 100 to 400 J/kg, first over the ocean during Sunday, and then over land during the afternoon hours on Sunday and Monday. Thus, a few thunderstorms will be possible given the presence of sufficient instability located within the charge reversal temperature zone. In addition, small hail may be mixed in with stronger showers. However, the atmosphere is forecast to be too warm to support travel impacts with any instances of hail. The cold upper low is forecast to move east away from NRN CA during Monday night. A cold post-trough surface airmass combined with potential clearing skies signals the possibility of frost across interior valleys during Tuesday morning. Otherwise, ensemble guidance indicates drier weather will develop across the area during mid to late next week. JMG && .AVIATION...Light easterly surface winds at the coastal terminals have helped to keep the marine layer at bay overnight, with stratus and fog primarily noted over some of the interior valleys on early morning satellite imagery. Conditions have thus remained VFR at KCEC and KACV, although a few patches of stratus lingering just offshore suggest that some brief bouts of IFR/LIFR could still materialize this morning. Still, the lack of development overnight lends a bit more optimism to the forecast for today, with VFR likely prevailing at all terminals through this afternoon and into tonight as southerly winds start to pick up ahead of the next front approaching the region. It appears that any rain will hold off until after 12z Saturday. /CB && .MARINE...Expect another day of relatively light winds and seas dominated by a decaying westerly swell as high pressure builds in along the North Coast. Southerly winds will be on the increase by Saturday morning as the next front approaches the coast, with winds continuing to increase through the day to near Gale force across the outer waters and areas near Cape Mendocino Saturday afternoon. Increasing short period seas and a fresh mid/long period swell will boost combines seas into the 9 to 11 ft range by late in the day. Headlines will likely be needed for at least the outer zones, but felt the marginal nature and sparse coverage of any gales precluded the need for a Gale Watch at this time. Southerlies will linger into Monday as a deep trough moves overhead, with a northerly regime building in from Tuesday onward as that system departs the region. /CB && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 15, 2:58 AM PDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 258 AM PDT Fri May 15 2020 CAZ101>115-161000- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 258 AM PDT Fri May 15 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A slight chance of thunderstorms exists on Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.